Pseudo-laplaciens. I
Annales de l'Institut Fourier, Volume 32 (1982) no. 3, pp. 275-286.

We construct, on a 2 or 3-dimensional Riemannian manifold, the self-adjoint extensions Δ α,x 0 (αR/πZ) of the Laplace operator restricted to the functions vanishing in some neigbhourhood of some point x 0 of X. We compute explicitely the eigenvalues of Δ α,x 0 .

On construit, sur une variété riemannienne X de dimension 2 ou 3, les extensions autoadjointes Δ α,x 0 (αR/πZ) de la restriction du laplacien aux fonctions nulles au voisinage d’un point x 0 de X. On calcule explicitement les valeurs propres de Δ α,x 0 .

@article{AIF_1982__32_3_275_0,
     author = {Colin De Verdi\`ere, Yves},
     title = {Pseudo-laplaciens. {I}},
     journal = {Annales de l'Institut Fourier},
     pages = {275--286},
     publisher = {Institut Fourier},
     volume = {32},
     number = {3},
     year = {1982},
     doi = {10.5802/aif.890},
     zbl = {0489.58034},
     mrnumber = {84k:58221},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.890/}
}
TY  - JOUR
AU  - Colin De Verdière, Yves
TI  - Pseudo-laplaciens. I
JO  - Annales de l'Institut Fourier
PY  - 1982
DA  - 1982///
SP  - 275
EP  - 286
VL  - 32
IS  - 3
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.890/
UR  - https://zbmath.org/?q=an%3A0489.58034
UR  - https://www.ams.org/mathscinet-getitem?mr=84k:58221
UR  - https://doi.org/10.5802/aif.890
DO  - 10.5802/aif.890
LA  - fr
ID  - AIF_1982__32_3_275_0
ER  - 
%0 Journal Article
%A Colin De Verdière, Yves
%T Pseudo-laplaciens. I
%J Annales de l'Institut Fourier
%D 1982
%P 275-286
%V 32
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.890
%R 10.5802/aif.890
%G fr
%F AIF_1982__32_3_275_0
Colin De Verdière, Yves. Pseudo-laplaciens. I. Annales de l'Institut Fourier, Volume 32 (1982) no. 3, pp. 275-286. doi : 10.5802/aif.890. http://www.numdam.org/articles/10.5802/aif.890/

[1] Albeverio, Fenstadt, Hoegh-Krohn, Trans. A.M.S., t. 252 (1979), 275-295. | Zbl

[2] M. Berger, P. Gauduchon et E. Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Math., 194 (1971), Springer. | MR | Zbl

[3] P. Cartier, Analyse numérique d'un problème de valeurs propres à haute précision (application aux fonctions automorphes), Preprint I.H.E.S., (1978). | Zbl

[4] P. Cartier, D. Hejhal, Sur les zéros de la fonction zêta de Selberg, Preprint I.H.E.S., (1979). | Zbl

[5] E. Coddington, N. Levinson, Theory of ordinary differential equations, Mc Graw-Hill, (1955). | MR | Zbl

[6] Y. Colin De Verdiere, Une nouvelle démonstration du prolongement méromorphe des séries d'Eisenstein, CRAS, t. 293 (1981), 361-363. | MR | Zbl

[7] M. Gaffney, Ann. of Math., 60 (1954), 140-145. | Zbl

[8] Grossmann, Hoegh-Krohn, Mebkhout, Comm. Math. Phys., 77 (1980), 87-100.

[9] H. Haas, Numerische Berechnung..., Diplomarbeit, Heidelberg (1977).

[10] T. Kubota, Elementary theory of Eisenstein series, John Wiley, (1973). | MR | Zbl

[11] S. Lang, SL2 (R), Addison-Wesley (1975).

[12] P. Lax, R. Phillips, Scattering theory for automorphic functions, Annals of Math. Studies, 87 (1976). | MR | Zbl

[13] Reed, B. Simon, Methods of modern math. physics, vol. II, Academic Press (1975).

[14] A. Venkov, Russian Math. Surveys, 34 (1979), 79-153. | Zbl

Cited by Sources: